# SDR MASA20201219134

- Difficulty date: December 17, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R FROM FS 280 TO 333 AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: STRINGER 21R FROM FS 280 TO 333 WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01 PAR 6C AND SRM 51-42-20-001-001-A01 PAR 6 C.
